# SDR FDEA201909102194

- Difficulty date: September 10, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB11645
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY FORMER PART NUMBER ARB1164-5 FOUND CRACKED AT XOS 993. CRACKED FORMER RMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DRAWING ARB 1164 REV: M. INSTALLED FABRICATED FORMER AT LEFT HAND WING LEADING EDGE CAVITY AT XOS 993 AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
